# SDR VNAA2016090200001

- Difficulty date: September 2, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N708PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10160
- Aircraft time: 29,159 hours, 28,619 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Yaw Damper
- Condition: Faulty
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER KICKING TO LT ON TAKEOFF.  REMOVED AND REPLACED YAW DAMPER NR 1 IAW AMM,  ALL SYSTEMS OPS CHECKED GOOD. THE AIRCRAFT WAS RELEASED FOR SERVICE.
